# SDR MASA2016032512841

- Difficulty date: March 25, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 3,631 hours, 2,084 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY FLASHLIGHT INOPERATIVE.
